A Nonlinear Analysis of Extensible Tie-Rods

by John V. Huddleston, (M.ASCE),
James P. Dowd, (A.M.ASCE),

Serial Information: Journal of the Structural Division, 1979, Vol. 105, Issue 11, Pg. 2456-2460

Document Type: Journal Paper


In the present paper a nonlinear theory is employed that is exact within the context of the technical theory of rods. Also, no further approximations are made except those inherent in the numerical scheme employed, which introduce errors so small as to be indiscernible on the resulting graphs.

Subject Headings: Nonlinear analysis | Rods | Approximation methods | Numerical methods

Services: Buy this book/Buy this article


Return to search